# SDR ABXA9500602

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114023
- Condition: Gouged
- Location: Fs 125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD ENTRY DOOR HOLD OPEN LATCH HITTING FORWARD LOWER CORNER OF LATCH PIN CUTOUT.  REPAIRED IAW DC-9 SRM 53-04, FIG. 24 AND ABX REA D953-11777-MR.
